이전페이지 이동
  Operator inequalities derived from new formula that Specht ratio $S(1)$ can be expressed by generalized Kantorovich constant $K(p)$: $S(1)=e^{K'(1)}$    
2003, Vol.6, No.2, Pages 141-148, Takayuki Furuta
 
  Canonical decomposition of operators caused by given operator inequalities    
2003, Vol.6, No.2, Pages 99-104, Takateru Okayasu, Yasunori Ueta
 
  Matrix monotone functions on $C^{*}$-algebras    
2003, Vol.6, No.2, Pages 125-127, Sergei D. Silvestrov, Jun Tomiyama
 
  CHAOTIC ORDER AND FURUTA TYPE INEQUALITIES    
2003, Vol.6, No.2, Pages 1-7, Masatoshi Fujii, Eizaburo Kamei
 
  Estimations of Reverse Inequalities for Convex Functions footnotesize-- Operator Inequality derived from Quasi-Arithmetic Mean    
2003, Vol.6, No.2, Pages 129-139, Masaru Tominaga
 
  Order preserving inequalities induced by some operator functions and its applications    
2003, Vol.6, No.2, Pages 149-153, Mariko Giga, Masahiro Yanagida
 
  Modeling Genetic Algorithms from a Linear Operator Point of View. A Survey of Recent Advances and Future Perspectives    
2003, Vol.6, No.2, Pages 113-123, Lothar M., Schmitt
 
  BANACH SPACE-LIKE PROPERTIES IN $C^*$-ALGEBRAS INVARIANT UNDER MORITA EQUIVALENCE    
2003, Vol.6, No.2, Pages 75-82, MASAHARU KUSUDA
 
  II$_1$-factors and Transitive Algebra Question    
2003, Vol.6, No.2, Pages 19-28, Jaeseong Heo
 
  Quasi-Random Number Generation in the view of parallel implementation    
2003, Vol.6, No.2, Pages 155-162, Chi-Ok Hwang
 
  Continuity of Generalized Intertwining Linear Operators for Operators with Property ($delta$) and Hyponormal Operators    
2003, Vol.6, No.2, Pages 9-18, Hyuk Han
 
  Graph $C^*$-algebras and Topological entropy    
2003, Vol.6, No.2, Pages 41-49, Ja A Jeong
 
  Aluthge Transforms of Operators    
2003, Vol.6, No.2, Pages 59-68, Il Bong Jung
 
  Quasisimilarity of non-hyponormal operators    
2003, Vol.6, No.2, Pages 33-39, In Ho Jeon
 
  Uniqueness property of $C^*$-algebras like the Toeplitz algebra    
2003, Vol.6, No.2, Pages 29-32, Sun Young Jang
 
  SPECTRAL PROPERTIES OF CLASS A OPERATORS    
2003, Vol.6, No.2, Pages 93-98, DERMING WANG, JUN IK LEE
 
  Almost Automorphisms on $C^*$-Algebras    
2003, Vol.6, No.2, Pages 105-111, Chun-Gil Park
 
  WEYL'S THEOREM AND TENSOR PRODUCT FOR OPERATORS    
2003, Vol.6, No.2, Pages 69-74, In Hyoun Kim
 
  Exponents of $r-$regular primitive matrices    
2003, Vol.6, No.2, Pages 51-57, MINGAI JIN, SANG GU LEE, HAN GUK SEOL
 
  Entangled states arising from indecomposable positive linear maps    
2003, Vol.6, No.2, Pages 83-91, Seung-Hyeok Kye
 
PC버전
Information Center for Mathematical Sciences KAIST
305-701 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8195~6 / 팩스 042-350-5722
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2011. ICMS All Rights Reserved.